MASIERO FEDERICA

Room: 
U05, Piano: P03, Stanza: 3062
Via Roberto Cozzi 55 - 20125 MILANO
Role: 
Associate professor
Academic disciplines: 
MATHEMATICAL METHODS OF ECONOMICS, FINANCE AND ACTUARIAL SCIENCES (SECS-S/06)
Telephone: 
0264485769

Publications

  • Addona, D., Bandini, E., & Masiero, F. (2020). A nonlinear Bismut–Elworthy formula for HJB equations with quadratic Hamiltonian in Banach spaces. NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 27(4).
  • Guatteri, G., Masiero, F., & Orrieri C (2017). Stochastic Maximun Principle for SPDES with Delay. STOCHASTIC PROCESSES AND THEIR APPLICATIONS.
  • Gozzi, F., & Masiero, F. (2017). Stochastic Optimal Control with Delay in the Control I: Solving the HJB Equation through Partial Smoothing. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 55(5), 2981-3012.
  • Gozzi, F., & Masiero, F. (2017). Stochastic Optimal Control with Delay in the Control II: Verification Theorem and Optimal Feedbacks. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 55(5), 3013-3038.
  • Masiero, F., & Priola, E. (2017). Well-posedness of semilinear stochastic wave equations with Hölder continuous coefficients. JOURNAL OF DIFFERENTIAL EQUATIONS, 263(3), 1773-1812.